# SDR SWAA2023091901699

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 64,165 hours, 38,372 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Arced
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL360; L1 WINDOW ARCED AND THEN WINDOW SHATTERED.<[01] REMOVED AND REPLACED L1 WINDOW REF 56-11-11 ; REMOVED AND REPLACED L1 WINDOW HEAT CONTROL UNIT REF 30-41-11 OPS CHECK NORMAL
